# SDR DALA2022013100621

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 66,637 hours, 26,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2101484) DURING INSPECTION FOUND CRACK ON FASTENER HOLE AT 05:00 O?CLOCK POSITION IN THE SKIN STA 532 & ONE CRACK ON AFT CRITICAL FASTENER HOLE AT 3:00 O?CLOCK POSITION ON SKIN AND BULKHEAD CHORD AT RH FUSELAGE SKIN. CRACK ON AFT CRITICAL FASTENER HOLE AT 03:00 O?CLOCK POSITION ON SKIN AND BULKHEAD CHORD AT RH FUSELAGE SKIN WERE REPAIRED PER ERA: 596557-14AD REV ORIGINAL SECTION I AND II AND ETI-37-22-002 REV. 8.
